# SDR FDEA2020061671059

- Difficulty date: May 27, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,167 hours, 35,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT IS INOP.  REMOVED AND REPLACED R1 REMOTE SLIDE PACK PRESSURE INDICATOR REF AMM 25-61-03-2.  R/R REMOTE SLIDE PACK PRESSURE INDICATOR PN 26C17528-2, NSN AND "C" CELL BATTERY P/N MN1400, NSN.
